Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Examples of minimal parallel slit domains


Authors: Jirô Tamura, Kôtaro Oikawa and Keijiro Yamazaki
Journal: Proc. Amer. Math. Soc. 17 (1966), 283-284
MSC: Primary 30.40
DOI: https://doi.org/10.1090/S0002-9939-1966-0186805-3
MathSciNet review: 0186805
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. A. Ahlfors and A. Beurling, Conformal invariants and function-theoretic null-sets, Acta Math. 83 (1950), 101-129. MR 0036841 (12:171c)
  • [2] H. Grötzsch, Zum Parallelschlitztheorem der konformen Abbildung schlichter unendlich-vielfach zusammenhängender Bereiche, Leipziger Berichte 83 (1931), 185-200.
  • [3] J. A. Jenkins, Univalent functions and conformal mapping, Springer, Berlin, 1958. MR 0096806 (20:3288)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.40

Retrieve articles in all journals with MSC: 30.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0186805-3
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society